| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 7, 2013, no. 57-60


Juancho A. Collera, Marian P. Roque
      Admissible perturbations of differential expressions with exponentially decaying coefficients preserving the nullities
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 57, 2803-2810
      http://dx.doi.org/10.12988/ijma.2013.310250

Saurabh Manro, So Bong Jeong, Shin Min Kang
      Fixed point theorems for mappings satisfying a general contractive condition of integral type
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 57, 2811-2819
      http://dx.doi.org/10.12988/ijma.2013.310251

Shyamal Kumar Hui, Richard S. Lemence
      On some classes of N(k)-quasi Einstein manifolds
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 57, 2821-2832
      http://dx.doi.org/10.12988/ijma.2013.39225

Shyamal Kumar Hui, Richard S. Lemence, Marian P. Roque
      Sectional curvatures of nearly quasi-Einstein manifolds
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 57, 2833-2844
      http://dx.doi.org/10.12988/ijma.2013.39226

Tao Wang, Zuhua Liu, Xian Li, Yuguang Xu
      Ishikawa-type iterative solution of m-accretive operator equation and its stability in arbitrary Banach spaces
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 57, 2845-2852
      http://dx.doi.org/10.12988/ijma.2013.39242

M. A. Ben Amor, M. Pliev
      Laterally continuous part of an abstract Uryson operator
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 58, 2853-2860
      http://dx.doi.org/10.12988/ijma.2013.310239

J. Rosenblatt
      Partitions for optimal approximations
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 58, 2861-2878
      http://dx.doi.org/10.12988/ijma.2013.37186

Wanjuan Du
      Existence and uniqueness of large solutions for competitive type elliptic systems
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 58, 2879-2884
      http://dx.doi.org/10.12988/ijma.2013.36159

Mehmet Kir, Hukmi Kiziltunc
      Some new fixed point theorems in 2-normed spaces
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 58, 2885-2890
      http://dx.doi.org/10.12988/ijma.2013.310240

Yang-Hi Lee
      On the generalized Hyers-Ulam stability of a 4-dimensional quadratic-additive type functional equation
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 58, 2891-2900
      http://dx.doi.org/10.12988/ijma.2013.310249

A. M. Ionova, A. O. Smirnov
      About vector measures on J-projections and algebras of type (B)
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 59, 2901-2905
      http://dx.doi.org/10.12988/ijma.2013.310248

R. Muthucumaraswamy, J. Venkatesan
      Radiative flow past a parabolic started isothermal vertical plate with uniform mass flux
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 59, 2907-2921
      http://dx.doi.org/10.12988/ijma.2013.310246

Zhao Xia, Lv Huihui
      Actuarial present values of annuities under stochastic interest rate
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 59, 2923-2929
      http://dx.doi.org/10.12988/ijma.2013.310233

Amir A. Mohammed, Suham M. Ali
      On Villena's theorem of automatic continuity of essentially defined derivations on semisimple Banach algebras
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 59, 2931-2939
      http://dx.doi.org/10.12988/ijma.2013.39228

Noraini Jamaludin, Mansor Monsi, Nasruddin Hassan
      On the interval zoro symmetric single step procedure IZSS2-5D for simultaneous bounding of simple polynomial zeros
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 59, 2941-2945
      http://dx.doi.org/10.12988/ijma.2013.310258

Atiyah Wan Mohd Sham, Mansor Monsi, Nasruddin Hassan
      On the interval zoro symmetric single step procedure IZSS1-5D for the simultaneous bounding of real polynomial zeros
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 59, 2947-2951
      http://dx.doi.org/10.12988/ijma.2013.310259

Soon-Mo Jung
      An algorithm for approximating Hausdorff measure of uniform Cantor sets
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 60, 2953-2966
      http://dx.doi.org/10.12988/ijma.2013.311273

Seong-Hoon Cho
      Fixed point theorems for weak \alpha*-(\phi,L)-contractive set-valued maps in cone metric spaces
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 60, 2967-2979
      http://dx.doi.org/10.12988/ijma.2013.310231

Seong-Hoon Cho
      Fixed point theorems for \alpha-contractive type mappings in Menger probabilistic metric spaces
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 60, 2981-2993
      http://dx.doi.org/10.12988/ijma.2013.310261

A. Jaddar, K. El Moutaouakil
      On weak Pareto optimality for pseudoconvex nonsmooth multiobjective optimization problems
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 60, 2995-3003
      http://dx.doi.org/10.12988/ijma.2013.311276


Journals | Books | Indexing and abstracting | Author guidelines | Open access